When I reached home after work, I suddenly got giddiness followed by shivering in the whole body with a fast heartbeat. Even my hands and feet also became cold. It lasted for a maximum time of 30 minutes. The event has always happened in the evening and that too after work. In total four times in the past three months. I am a hypertension patient and recently undergone angioplasty. I am taking Ecosprin, Brilinta, Met XL, Rosuvas and S-Numlo. Kindly advise the cause of this symptom.
Welcome to icliniq.com.
We are here to help you.
For further information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
It will help to know if you have had any injury to your head in the recent past or if you are taking any medications for any health condition other than the beta blocker for tachycardia as mentioned ... Read fullWill CMV or herpes infection before or after birth affect pregnancy or child?
Pregnancy-induced hypertension ... Read fullGeneralized Anxiety Disorder(GAD)
that worsens with life stressors with the occurrence of negative life events ... stress of GAD ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now